# SDR RRXA991049

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2614462
- Condition: Damaged
- Location: Bs 70 & 200
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND DRILL DAMAGE, DOUBLE DRILLED HOLES AND HOLES, FUSELAGE, MAIN CABIN FLOOR BEAMS AT VARIOUS LOCATIONS BETWEEN STA 70 AND STA 200.  DAMAGE WAS CAUSED FROM A PREVIOUS MOD..  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  REPAIRED FLOORBEAMS IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO-06148.
